# SDR SWAA2023020292027

- Difficulty date: January 16, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193AR UPPER SURFACE AT LOWER FUSELAGE 2023-37290<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: B20189526; DUE DATE: 20-DEC-23.;[02] TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18185847 DUE DATE: 24 SEP 23.;[03] TOOL USED SCALE P/N: SPX621; S/N: 8340225441; DUE DATE: 20-JUL-23;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18175478; DUE DATE: 24-SEP-23.;[05] TOOL USED: MULTIMETER P/N: 2217-20 S/N: B83B914290482 DUE DATE: 16-DEC-23.;[06] REPAIRED ACCESS PANEL 193AR AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] JOB TASK COMPLETED.
